# SDR ASAA0540172

- Difficulty date: March 15, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - PASSENGER CABIN, BS 601 FRAME CHORD IS CRACKED AT RBL 64, WL 204.  REPAIRED FRAME CHORD PR EA 5310-02449.  (M)
